# SDR SWAA104898

- Difficulty date: August 18, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 73,462 hours, 55,595 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 65C268411174
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY.  A SYSTEM HYDRAULIC FAILURE ON TAKEOFF.  REMOVED AND REPLACED LT MLG ACTUATOR LINE PER MM.
